# SDR BAGA202209160001

- Difficulty date: September 11, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- Aircraft time: 39,333 hours, 19,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bellows
- Condition: Detached
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HI ON EICAS. MASK NOT DEPLOYED.  -  PERFORMED TROUBLESHOOTING PER FIM 21-31-00. PERFORMED GVI OF LH AND RH PACK OUTLET DUCTS PER AMM 21-51-21. FOUND RH PACK OUTLET BELLOW DETACHED FROM DUCT. REATTACHED PACK OUTFLOW BELLOW PER AMM 21-51-21. PERFORMED CABIN LEAK TEST PER AMM 21-31-00. CABIN WAS PRESSURIZED FOR 20 MIN WITH NO CHANGE IN PSI. AC OK FOR RTS.
